MAUDE Adverse Event Report: Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE

Caldera Medical, Inc. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Model Number 810041B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 08/08/2016
Type of Reportable Event Serious Injury

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE
Manufacturer (Section D)
Caldera Medical, Inc.
4360 park terrace drive
suite 140
westlake village 91361
Manufacturer (Section G)
Caldera Medical Sarl
puits-godet 20
neuchatel, swz 2000
SZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr
suite 140
+1(818)879-6555
MDR Report Key50855267
Report Number3003990090-2026-02114
Device Sequence Number15940952
Product Code OTN
UDI-Device Identifier10705031000322
UDI-Public10705031000322
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2017
Device Model Number810041B
Device Lot Number3771643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown